Ask EN

March 2001 Issue

Conquering Chemo-Related Nausea

Q. Iím nauseous from chemotherapy. Can you suggest some remedies? A. Everyone has different reactions, food aversions and tolerances, making individualization key to managing side effects of chemotherapy, says Veronica McLymont, M.S., R.D., of Memorial Sloan-Kettering Cancer Center in New York City. We list common strategies, right. Why Nausea Occurs. Chemotherapy has powerful toxic effects not only on targeted cancer cells, but on other cells, especially those that divide quickly, like in

To continue reading this entire article you must be a paid subscriber.

Subscribe to Environmental Nutrition

Get the next year of Environmental Nutrition for just $20. And access all of our online content - how to fight heart disease, cancer, stroke, diabetes, osteoporosis, Alzheimer's, and dozens of other diseases - free of charge.

Already subscribe but haven't registered for all the benefits of the website? Click here.

Subscriber Log In

Forgot your password? Click Here.